| Model Number |
500-55106 |
| Medical Device Problem Code |
Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned catheter was evaluated on 03 january 2020 and the investigation showed a tool mark on the proximal edge of the treatment zone.Microsonic device (msd) pins all appeared to be in good condition.No other damage was observed on the msd.The msd passed the ring gage test.Blood was observed in the drug lumens at the tip of the catheter.No drug holes were noted outside of the marker bands.A review of the event log showed the therapy on (b)(6) 2019 was performed with a 6cm catheter (b)(4).At 13.3 hours into the therapy an excessive average power alarm occurred due to the catheter wearing out with phase angle at -50 degree.The alarm persisted throughout rest of the case.The catheter disconnected and reconnected many times, and the control unit power cycled more than once.Total of ultrasound delivered was 14.4 hours.The control unit functioned as expected and no issues were observed with the control unit.A review of the manufacturing records indicates that the product was manufactured according to specifications and met all acceptance criteria.The customer reported that the patient was stable.While no patient impact or adverse event was reported, the patient underwent a second procedure to replace the device.
Event or Problem Description
On (b)(6) 2019, ekos distributor reported that an error occurred within 24 hours of treatment.Ekos catheter was used for a pulmonary embolism treatment.The alarm could not be resolved after changing to another control unit.A replacement ekosonic catheter was used to complete the treatment.The patient was reported as stable.